# SDR ASAA2016050416624

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 55,344 hours, 31,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT SIGN LAMPS INOPERATIVE,  ACFT GROUNDED. REPLACED THE LAMPS.  OPS CHECKED NORMAL.
